# SDR REXA2024090600686

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 36,655 hours, 25,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EMERGENCY LIGHTS INOP.   REMOVED AND REPLACED CENTER CEILING EMERGENCY LIGHT BATTERY PACK AND CHARGER IAW AMM 33-51-17. OPS CHECK GOOD. (PS 36).   BATTERY PACK P/N: 2013-1ASMI
